Epimorphisms and heterotypical identites-II

Wajih Ashraf, Noor Mohammad Khan


We find some classes of heterotypical identities whose both sides contain repeated variables and are preserved under epis in conjunction with all seminormal identities.

Full Text: PDF

How to Cite this Article:

Wajih Ashraf, Noor Mohammad Khan, Epimorphisms and heterotypical identites-II, J. Semigroup Theory Appl., 1 (2012), 1-28

Copyright © 2012 Wajih Ashraf, Noor Mohammad Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journal of Semigroup Theory and Applications

ISSN 2051-2937

Editorial Office: office@scik.org

Copyright ©2020 SCIK Publishing Corporation